# SDR COMA9630117

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Engine: Ge CT75A2
- System (JASC): 7520 · Engine Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE SEEN COMING FROM LEFT ENGINE WHEN HIGH PRESSURE BLEED AIR IN USE.  SMOKE CAUSED BY A DIRTY HEAT EXCHANGER.  CLEANED THE HP BLEED HEAT EXCHANGER AND ACFT RETURNED TO SERVICE.
